MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 M; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 M; HIP COMPONENT
Model Number PHA04416
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient received a left hip prosthesis on (b)(6) 2015 and a right hip prosthesis on (b)(6) 2016, both were performed at hospital (b)(6).During 2017, patient suffered his first hip dislocation.Then, during 2018, patient suffered a second dislocation.On the same year, 2018, the patient was diagnosed with a pseudotumor.Patient suffered an adverse reaction to the metal coming from the implanted devices.It is to note that patient is allergic to cobalt and that the prosthesis remains implanted in patient.Reporter stated on initial email notification that this was a case implanted in 2015 with confirmed metallosis in posterior analysis.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 M
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15487371
Report Number3010536692-2022-00347
Device Sequence Number11226559
Product Code LZO
UDI-Device IdentifierM684PHA044161
UDI-PublicM684PHA044161
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04416
Device Catalogue NumberPHA04416
Device Lot Number1608539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/05/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2022
Supplement Date Received by Manufacturer09/05/2022
Initial Report FDA Received Date09/26/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown